Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Pregnancy and test - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
User :   A friend gave me morphine for back pain almost a week ago but I think I am having a bad reaction to it. my mouth has been burning and my lips and tongue have been swollen for several days. I cant eat anything or drink anything other than water without it burning my mouth. I wear upper dentures and cant even put those in without causing myself pain. I have tried taking benadryl but this does not seem to be helping.
Doctor :  
HOw can i help you?
Doctor :  
LEt me read
Doctor :   ok
Doctor :  
it has caused ulcer in the mouth?
User :   no, just burning and swelling
Doctor :  
o you have gastritis.
Doctor :  
User :   no
Doctor :  
Do you have fever.
User :   face felt hot last night but when i took temp it was fine
Doctor :  
Doctor :  
you can take a multivitamin
Doctor :  
it heals ulcer

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor